WoRMS taxon details

Aglaophamus jeffreysii (McIntosh, 1885)

332894  (urn:lsid:marinespecies.org:taxname:332894)

accepted
Species
Nephthys jeffreysii McIntosh, 1885 (superseded original combination)
marine, brackish, fresh, terrestrial
recent only
(ofNephthys jeffreysii McIntosh, 1885) McIntosh, William C. (1885). Report on the Annelida Polychaeta collected by H.M.S. Challenger during the years 1873-1876. Ser. Zoology. vol. 12 [part 34 of reports]: 1-554, plates 1-55, 1A-39A, & Annelida stations map., available online at https://biodiversitylibrary.org/page/50688426 [details]   
Type locality contained in Japanese Exclusive Economic Zone  
type locality contained in Japanese Exclusive Economic Zone [from synonym] [view taxon] [details]
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Aglaophamus jeffreysii (McIntosh, 1885). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=332894 on 2018-06-24
Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (ofNephthys jeffreysii McIntosh, 1885) McIntosh, William C. (1885). Report on the Annelida Polychaeta collected by H.M.S. Challenger during the years 1873-1876. Ser. Zoology. vol. 12 [part 34 of reports]: 1-554, plates 1-55, 1A-39A, & Annelida stations map., available online at https://biodiversitylibrary.org/page/50688426 [details]   

basis of record Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. Occasional Papers of the Allan Hancock Foundation. 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946 [details]   

additional source Liu J.Y. [Ruiyu] (ed.). (2008). Checklist of marine biota of China seas. China Science Press. 1267 pp. (look up in IMIS[details]  Available for editors  PDF available [request] 

source of synonymy  (ofNephthys jeffreysii McIntosh, 1885) Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. Occasional Papers of the Allan Hancock Foundation. 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 

LanguageName 
Japanese オオシマシロガネゴカイ  [details]